Successive derivatives and finite expansions involving the H-function of one and more variables

Volume 67 / 1997

C. Joshi, N. Joshi Annales Polonici Mathematici 67 (1997), 15-29 DOI: 10.4064/ap-67-1-15-29


Certain results including the successive derivatives of the H-function of one and more variables are established. These remove the limitations of Ławrynowicz's (1969) formulas and as a result extend the results of Skibiński [13] and various other authors. As an application some finite expansion formulas are also established, which reduce to hypergeometric functions of one and more variables that are of common interest.


  • C. Joshi
  • N. Joshi

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image